# SDR GUUA04090802

- Difficulty date: April 9, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 24,199 hours, 28,960 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Ring
- Part number: MS166241075
- Condition: Dislodged
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FWD CABIN DOOR HANDLE CAME OFF.  REATTACHED RING RETAINER AND SECURED FWD CABIN DOOR.
